How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Elliott, LPCC, NCC Your Own Question
Elliott, LPCC, NCC
Elliott, LPCC, NCC, Psychotherapist
Category: Mental Health
Satisfied Customers: 7664
Experience:  35 years of experience as a Licensed Professional Clinical Counselor, National Certified Counselor and a college professor.
Type Your Mental Health Question Here...
Elliott, LPCC, NCC is online now
A new question is answered every 9 seconds

RA - 211

Customer Question

I have been under severe stress and now I feel like I'm losing my grip on reality. I gabber had severe depression for the last year and depression and anxiety as far so can remember. I also suffer from trauma. I have been taking my wellbutrin but stopped 3 days ago. I have been under serious financial pressure and am unemployed looking constantly. I haves a supportive boyfriend but no friends or family support.
Submitted: 4 years ago.
Category: Mental Health
Expert:  Elliott, LPCC, NCC replied 4 years ago.
Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective.

Dear friend,

I am so sorry that you are going through such a difficult time in your life. I realize how difficult it is to find work. I don't know how basic your are willing to accept as a job, but any job, even serving burgers at McDonalds, would be therapeutic for you.

I am concerned that you have just quit taking your Wellbutrin. This could have serious medical and psychological effects - withdrawal symptoms, of which there are over 50 symptoms. Gradual tapering is essential to prevent these side effects, which can range from the mild to the life-threatening.

Some of the most typical physical side-effects include lost of balance, severe headaches, feelings similar to electric shocks, fatigue, tingling sensations. blurred vision, nausea

Psychological symptoms can include hostility, aggressive behavior, irritability, paranoia, troubling thoughts, increased depression, anxiety, and depersonalization (you feel like you are losing your grip on reality). You can become highly emotional, over-react to situations, and even suicidal thoughts.

If you are feeling symptoms you would be wise to see your physician about returning to the Wellbutrin and taper from it properly.

If you want to talk to someone, and if you are feeling the slightest bit of suicidal thinking, then call one of the free suicide prevention hotlines (listed below) and you can talk for free to a sympathetic and intelligent person who can encourage you.

I wish you great success in getting past this stage of your life. Don't let psychotropic drug withdrawal add to your problem.

Here are some numbers:

1-800-SUICIDE 1-800-273-TALK
1-800-784-2433 1-800-273-8255

You can get more local numbers at this website:

I wish you great success in moving past this low spot in your life. You have the drive and the intelligence to succeed.

Warm regards,

Elliott Sewell, LPCC, NCC, CCMHC

Related Mental Health Questions